# SDR 2006UALA01782

- Difficulty date: September 17, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 63,076 hours, 7,203 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Seat 5j
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EEL LIGHTS AT SEAT 5J FWD ARE INOPERATIVE.  REPLACED EEL LIGHT.   OP CK NORMAL.
